# SDR 98ZZZX96

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311EH
- Make and model: Cessna 172N
- Aircraft serial: 17269158
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05132833
- Condition: Cracked
- Location: Lt Door Post
- Part time: 5,246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK IN THE LEFT HAND DOOR POST AFT SECTION AT THE LOWER DOOR HINGE LOCATION.  CRACK STARTS AT THE AFT SCREW HOLE AND PROGRESSES IN BOTH DIRECTIONS.  CRACK IS APPROXIMATELY 1.3750 INCHES LONG.
